Characterizations of solution sets of cone-constrained convex programming problems

Xin He Miao, Jein Shan Chen

研究成果: 雜誌貢獻期刊論文同行評審

4 引文 斯高帕斯(Scopus)


In this paper, we consider a type of cone-constrained convex program in finite-dimensional space, and are interested in characterization of the solution set of this convex program with the help of the Lagrange multiplier. We establish necessary conditions for a feasible point being an optimal solution. Moreover, some necessary conditions and sufficient conditions are established which simplifies the corresponding results in Jeyakumar et al. (J Optim Theory Appl 123(1), 83–103, 2004). In particular, when the cone reduces to three specific cones, that is, the $$p$$p-order cone, $$L^p$$Lp cone and circular cone, we show that the obtained results can be achieved by easier ways by exploiting the special structure of those three cones.

頁(從 - 到)1433-1445
期刊Optimization Letters
出版狀態已發佈 - 2015 十月 22

ASJC Scopus subject areas

  • Control and Optimization

指紋 深入研究「Characterizations of solution sets of cone-constrained convex programming problems」主題。共同形成了獨特的指紋。